In what cases is an overdose of OTC Viagra Walgreens possible?
To make sure that with an overdose, the drug does not have serious side effects, Pfizer experts conducted thousands of clinical studies. In the process of their implementation, results were obtained that confirmed the hypothesis of scientists. Even in case of an overdose, patients showed acceptable side effects, but in a more complex form.
It is important to emphasize that during testing, patients took OTC Viagra Walgreens at a dose of 800 mg. After men began to take the drug in a dose that exceeds the maximum daily dosage of 100 mg, adverse reactions began to manifest themselves more rapidly. However, the effectiveness of the drug remained the same and did not increase. Based on this, conclusions were drawn that with an increase in the daily dose of the drug does not lead to increased erection. Along with this, it leads to the appearance of headache, dizziness, nausea, nasal congestion and impaired vision.
In case of an overdose, experts recommend traditional supportive therapy. In this case, hemodialysis should not be used, since the procedure does not demonstrate high efficiency. This is due to the high degree of binding of OTC Viagra for Women Walgreens to blood proteins. To eliminate the likelihood of adverse reactions, it is important to strictly observe the provisions set out in the instructions, as well as to listen to the recommendations of the attending physician.